# SDR UIEA2021042200969

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,089 hours, 20,823 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT F/O SEAT FWD AND AFT STOP OUT OF ADJUSTMENT( REMOVED AND RE-INSTALLED COCKPIT F/O SEAT FOR RE ADJUSTING. OPS CHK GOOD AS PER 767 AMM 25-11-01. )
